Monneau, Régis
On the regularity of a free boundary for a nonlinear obstacle problem arising in superconductor modelling
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6 : Tome 13 (2004) no. 2 , p. 289-311
Zbl 1081.35162 | MR 2126745
URL stable : http://www.numdam.org/item?id=AFST_2004_6_13_2_289_0

Bibliographie

[1] Alt (H.W.) , Phillips ( D.). - A free boundary problem for semilinear elliptic equations, J. Reine Angew. Math. 368, p. 63-107 (1986). MR 850615 | Zbl 0598.35132

[2] Berestycki ( H.), Bonnet (A.), Chapman (S.J.). - A Semi-elliptic System Arising in the Theory of type-II Superconductivity, Comm. Appl. Nonlinear Anal. 1, p. 1-21 (1994). Zbl 0866.35030

[3] Berestycki ( H.), Nirenberg (L.). - On the method of moving planes and the sliding method, Bol. Soc. Braseleira Mat. (N.S.)22, 1-37 (1991). MR 1159383 | Zbl 0784.35025

[4] Bonnet (A. ), Chapman (S.J.), Monneau (R.). - Convergence of Meissner minimisers of the Ginzburg-Landau energy of superconductivity as kappa tends to infinity, SIAM J. Math. Anal. 31 (6), p. 1374-1395 (2000 ). MR 1766555 | Zbl 0970.35031

[5] Bonnet (A. ), Monneau (R.). - Distribution of vortices in a type II superconductor as a free boundary problem: Existence and regularity via Nash-Moser theory, Interfaces and Free Boundaries 2, p. 181-200 (2000). MR 1760411 | Zbl 0989.35146

[6] Brézis (H. ), Kinderlehrer (D.). - The Smoothness of Solutions to Nonlinear Variational Inequalities, Indiana Univ. Math. J. 23 (9), p. 831-844 (1974). MR 361436 | Zbl 0278.49011

[7] Cabré (X.) , Caffarelli ( L.A.). - Fully Nonlinear Elliptic Equations, Colloquium Publications. Amer. Math. Soc. 43 (1995). MR 1351007 | Zbl 0834.35002

[8] Caffarelli ( L.A.). - Compactness Methods in Free Boundary Problems, Comm. Partial Differential Equations 5 (4), p. 427-448 (1980). MR 567780 | Zbl 0437.35070

[9] Caffarelli ( L.A.). - A remark on the Hausdorff measure of a free boundary, and the convergence of coincidence sets, Boll. Un. Mat. Ital. A 18 (5), p. 109-113 (1981). MR 607212 | Zbl 0453.35085

[10] Caffarelli ( L.A.). - Free boundary problem in higher dimensions , Acta Math. 139, p. 155-184 (1977). Zbl 0386.35046

[11] Caffarelli ( L.A.). - The Obstacle Problem revisited, J. Fourier Anal. Appl. 4, p. 383-402 (1998). MR 1658612 | Zbl 0928.49030

[12] Caffarelli ( L.A.), Salazar (J.), Shahgholian (H.). - Free Boundary Regularity for a Problem Arising in Superconductivity, Arch. Ration. Mech. Anal. 171 (1), p. 115-128 (2004). MR 2029533 | Zbl 02101871

[13] Chapman ( S.J.), Rubinstein (J.), Schatzman (M.). - A Mean-field Model of Superconducting vortices, European J. Appl. Math. 7, p. 97-111 (1996). MR 1388106 | Zbl 0849.35135

[14] Friedman ( A.). - Variational Principles and Free Boundary Problems, Pure and applied mathematics, ISSN 0079-8185, a Wiley-Interscience publication, (1982). MR 679313 | Zbl 0564.49002

[15] Gilbarg (D. ) , Trudinger ( N.S.). - Elliptic Partial Differential Equations of Second Order, Springer-Verlag (1997 ).

[16] Kinderlehrer ( D.), Nirenberg (L.). - Regularity in free boundary problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci 4, p. 373-391 (1977). Numdam | MR 440187 | Zbl 0352.35023

[17] D. Kinderlehrer , G. Stampacchia. - An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, (1980). MR 567696 | Zbl 0457.35001

[18] Ladyshenskaya ( O.A.), Ural'Tseva (N.N.). - Linear and Quasilinear Elliptic Equations, New York: Academic Press, (1968). MR 244627 | Zbl 0164.13002

[19] Lin (F.H.). - An unpublished course at Courant Institute of Mathematical Sciences, (1990).

[20] Monneau ( R.). - On the Number of Singularities for the Obstacle Problem in Two Dimensions, J. of Geometric Analysis 13 (2), p. 359-389 (2003). MR 1967031 | Zbl 1041.35093

[21] Morrey (C.B. ). - Multiple Integrals in the Caculus of Variations , Springer-Verlag, Berlin- Heidelberg -New York, (1966). MR 202511 | Zbl 0142.38701

[22] J.F. Rodrigues . - Obstacle Problems in Mathematical Physics , North-Holland, (1987). MR 880369 | Zbl 0606.73017

[23] Sandier ( E.), Serfaty (S.). - A Rigorous Derivation of a Free-Boundary Problem Arising in Superconductivity, Annales Scientifiques de l'ENS 33, p. 561-592, (2000 ). Numdam | MR 1832824 | Zbl 01702168

[24] Sandier ( E.), Serfaty (S.). - On the Energy of Type-II Superconductors in the Mixed Phase, Reviews in Mathematical Physics 12, No 9, p. 1219-1257, (2000 ). MR 1794239 | Zbl 0964.49006

[25] Serfaty ( S.). - Stable Configurations in Superconductivity: Uniqueness, Multiplicity and Vortex-Nucleation, Archive for Rational Mechanics and Analysis 149, p. 329-365 (1999). MR 1731999 | Zbl 0959.35154

[26] Weiss (G.S. ). - A homogeneity improvement approach to the obstacle problem, Invent. math. 138, p. 23-50 (1999). MR 1714335 | Zbl 0940.35102